# SDR ASAA2014012312469

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,191 hours, 7,857 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN LIGHT ILLUMINATES, ZONE TEMP ON RECALL.  EXTINGUISHED WHEN RESET.  ACFT GROUNDED.  BITE SHOWS FLT DECK TRIM VALVE FAULT ON NR 2 CONTROLLER.  CLEARED FAULT AND BITE OF CONTROLLER,  OPS NORMAL IAW AMM 21-61-00, TASK 801.
